# SDR QXEA200702027

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 11,770 hours, 7,741 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- ON START OF FLIGHT IDLE DESCENT FROM 33,000, RECEIVED A GENERATOR 1 CAUTION LIGHT.  COMPLIED WITH CHECKLIST, NORMAL GENERATOR OPERATION FOR THE REST OF THE FLIGHT.  MAINTENANCE FOUND NO MDC FAULTS LISTED.  LIGHT NOT ILLUMINATED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  COULD NOT DUPLICATE PROBLEM.
